# SDR CA090223007

- Difficulty date: February 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 16,326 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Grip
- Part number: 369D27133
- Condition: Cracked
- Location: Cyclic Stick
- Component: Cyclic Stick, Hughes
- Component part number: 369H7131503
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING A FREEDOM OF CONTROLS CHECK PRIOR TO START UP THE PILOT WAS MOVING THE CYCLIC STICK THROUGH THE FULL RANGE OF MOVEMENT. WHILE DOING SO THE CYCLIC GRIP BROKE IN HALF IN HIS HANDS. THE PREFLIGHT CHECKS ENDED AFTER THE OCCURENCE.
